# SDR 9JLA2021072914421

- Difficulty date: July 16, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N402HP
- Make and model: Cessna 680SOV
- Aircraft serial: 6800142
- Aircraft time: 7,559 hours, 5,027 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Brake Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING POST FLIGHT CHECKS IT WAS NOTED HYDRAULIC LEAKAGE FROM THE LEFT MAIN LANDING GEAR BRAKE AREA. THE MAINTENANCE VENDOR DETERMINED THE LEAKAGE OCCURRED AT THE NO1 BRAKE BLEED FITTING. THE AREA WAS CLEANED AS REQUIRED AND THE BRAKE WAS BLED. THE BLEED FITTING WAS TORQUED TO SPECS, NO LEAKS NOTED. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
